MathSciNet Relay Station
MathSciNet bibliographic data
MR433086 (55 #6065) 41A20
Chandler, J. D., Jr. A generalization of a theorem of S. N. Bernstein. Proc. Amer. Math. Soc. 63 (1977), no. 1, 95–100.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement